The probability of preservation of a newly arisen gene duplicate

Lynch, Michael, O'Hely, Martin, Walsh, Bruce and Force, Allan 2001, The probability of preservation of a newly arisen gene duplicate, Genetics, vol. 159, no. 4, pp. 1789-1804.

Attached Files
Name Description MIMEType Size Downloads

Title The probability of preservation of a newly arisen gene duplicate
Author(s) Lynch, Michael
O'Hely, Martin
Walsh, Bruce
Force, Allan
Journal name Genetics
Volume number 159
Issue number 4
Start page 1789
End page 1804
Total pages 16
Publisher Genetics Society of America
Place of publication Bethesda, Md.
Publication date 2001-12
ISSN 0016-6731
Keyword(s) Alleles
Chromosome Mapping
Genes, Duplicate
Genetic Linkage
Genetics, Population
Genome
Models, Genetic
Models, Statistical
Mutation
Phenotype
Language eng
Field of Research 0604 Genetics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2001, Genetics Society of America
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095329

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 339 times in TR Web of Science
Scopus Citation Count Cited 341 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 73 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 15:22:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.